| Catalog Number |
778626 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that after opened the ureteral stent packaging, the found that the stent was broken.They did not continue to use it.They replaced it with a new product and continued the operation.There was no impact on the patient during the operation.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was confirmed - cause unknown.Received 1 photo sample where it was present that the stent was broken.The reported event is addressed within the labeling.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d,e,h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.